# SDR MALA964805

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Lt Nlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BRD - FLT 3462 - AFTER TAKEOFF, THE RED NOSE GEAR INTRANSIT LIGHT DID NOT ILLUMINATE DURING GEAR RETRACTION.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LT NOSE LANDING GEAR UPLOCK SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
